# SDR EIA2000182

- Difficulty date: May 29, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 420 FRAME WEB CRACKED AT STRINGER 15R CUTOUT.  REPAIR DOUBLER INSTALLED PER BOEING MSG EVR-HKG-00-00082F/00100H AND RS R53-12-34374.  (M)
